# SDR ASOA2016062815028

- Difficulty date: June 28, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 21,111 hours, 13,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSSENGER DOOR STICKS WHEN OPENING FROM INSIDE.  COMPLIED WITH OPERATIONAL TEST OF PASSENGER DOOR PER AMM 52-11-00 WITH NO FAULTS FOUND.
